# SDR F3LA200300188

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON NR 7 OTBD FLAP TRACK ASSY.  REMOVED EXISTING BUSHINGS TO EXPOSE ALL SURFACES TO INSPECTION.  INSPECTED FLAP TRACK PER OHM 57-53-15.  MACHINED THE HOLE FORWARD OF BUSHING NR 60 PER SOPM 20-10-01 AND SOPM 20-10-02 TO REMOVE CORROSION.  PERFORMED ALL POST MACHINING REQUIREMENTS PER SOPM 20-10-02.  PERFORMED MAGNETIC PARTICLE INSPECTION OF TRACK PER SOPM 20-20-01.  SHOT AND/OR FLAP PEENED THE REWORKED BORE PER SOPM 20-10-03.  STYLUS CADMIUM PLATED THE BORE PER SOPM 20-42-10.  REFINISHED PER OHN 57-53-15.
